Analytic solutions of Newtonian and non-Newtonian pipe flows subject to a general time-dependent pressure gradient

McGinty, S. , McKee, S. and McDermott, R. (2009) Analytic solutions of Newtonian and non-Newtonian pipe flows subject to a general time-dependent pressure gradient. Journal of Non-Newtonian Fluid Mechanics, 162(1-3), pp. 54-77. (doi:10.1016/j.jnnfm.2009.05.007)

Full text not currently available from Enlighten.

Abstract

This article is concerned with general analytic solutions of flows in cylindrical and annular pipes subject to an arbitrary time-dependent pressure gradient and arbitrary steady initial flow. The fluids considered are Newtonian, Maxwellian and Oldroyd B. Graphical results for (blood) flow in a dog’s femoral artery are presented.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Mcginty, Dr Sean
Authors: McGinty, S., McKee, S., and McDermott, R.
College/School:College of Science and Engineering > School of Engineering
Journal Name:Journal of Non-Newtonian Fluid Mechanics
Publisher:Elsevier B.V.
ISSN:0377-0257
ISSN (Online):1873-2631

University Staff: Request a correction | Enlighten Editors: Update this record